# SDR SWIA2024082300621

- Difficulty date: June 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE HAVE MULTIPLE SPOTS OF CORROSION.     (C-CHECK RO 8/22/2024)    REPLACED SERVICE DOOR LOWER SILL ANGLE REF DRW. SH670-31950 REV Y, REF CRJ700 SRM 51-42-06-001-001-A01, AND REF CRJ700 SRM 51-42-21- 001-001-A01. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY AND M-337
